Fixed point for mappings satisfying Kannan type inequality in fuzzy metric spaces involving t-norms with equi-continuous iterates

Authors

  • P. Dutta Department of Basic Science and Humanities, RCC Institute of Information Technology, Kolkata-700015, West Bengal, INDIA
  • B. S. Choudhury Department of Basic Science and Humanities, RCC Institute of Information Technology, Kolkata-700015, West Bengal, INDIA
  • P. Das Department of Basic Science and Humanities, normalsize RCC Institute of Information Technology, normalsize Kolkata-700015, West Bengal, INDIA

Abstract

In this paper, we define coupled weak compatible condition and use it to derive certain coupled coincidence point theorems for four mappings in fuzzy metric spaces. We use here a t-norm which has equicontinuous iterates at 1. Some coupled fixed point results in metric spaces are obtained by applications of the results. Our results are obtained without any assumption of continuity on the mappings. Our main result is supported by an illustrative example. Some corollaries are also obtained.

Downloads

Published

2019-03-31

How to Cite

Dutta, P., Choudhury, B. S., & Das, P. (2019). Fixed point for mappings satisfying Kannan type inequality in fuzzy metric spaces involving t-norms with equi-continuous iterates. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(1), 11-20. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/386

Issue

Section

Research Article